CureZone   Log On   Join
Re: weird question, sorry
 
3jaysmom Views: 1,650
Published: 13 years ago
 
This is a reply to # 1,077,071

Re: weird question, sorry


yes, I have had strange stools, too. A few days ago I became constipated, so I thought that was weird because I have been having soft stools. I am 2 weeks post removal, and am not on any meds, so I am perplexed and nervous. Do you think it is just the mirena, or could it be side effects from the antidepressants, maybe? I know how you feel. This whole thing is a guessing game, because the dr's know nothing about all of this. It's frusterating.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.359 sec, (1)